Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 76782, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/76782

An identity related to Jordan's inequality

College of Mathematics and Information Science, Shaanxi Normal University, Xi'an 710062, China

Received 28 July 2006; Revised 29 September 2006; Accepted 2 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. D. Anderson, S.-L. Qiu, M. K. Vamanamurthy, and M. Vuorinen, “Generalized elliptic integrals and modular equations,” Pacific Journal of Mathematics, vol. 192, no. 1, pp. 1–37, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Debnath and C.-J. Zhao, “New strengthened Jordan's inequality and its applications,” Applied Mathematics Letters, vol. 16, no. 4, pp. 557–560, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Erdélyi, Higher Transcental Functions, Vol. I, McGraw-Hill, New York, 1953.
  4. A. McD. Mercer, U. Abel, and D. Caccia, “A sharpening of Jordan's inequality,” The American Mathematical Monthly, vol. 93, pp. 568–569, 1986. View at Publisher · View at Google Scholar
  5. D. S. Mitrinović and P. M. Vasić, Analytic Inequalities, Springer, New York, 1970. View at Zentralblatt MATH · View at MathSciNet
  6. A. Y. Özban, “A new refined form of Jordan's inequality and its applications,” Applied Mathematics Letters, vol. 19, no. 2, pp. 155–160, 2006. View at Google Scholar · View at MathSciNet
  7. S. Wu and L. Debnath, “A new generalized and sharp version of Jordan's inequality and its application to the improvement of Yang Le inequality,” Applied Mathematics Letters, vol. 19, no. 12, pp. 1378–1384, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Wu and L. Debnath, “A new generalized and sharp version of Jordan's inequality and its application to the improvement of Yang Le inequality II,” to appear in Applied Mathematics Letters.
  9. L. Zhu, “Sharpening Jordan's inequality and the Yang Le inequality,” Applied Mathematics Letters, vol. 19, no. 3, pp. 240–243, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Zhu, “Sharpening Jordan's inequality and Yang Le inequality. II,” Applied Mathematics Letters, vol. 19, no. 9, pp. 990–994, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet